# SDR USAA2009092892648

- Difficulty date: September 24, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE AT BS 994 BETWEEN LBL 36 TO LBL 42.  REPLACED Z-ANGLE AT BS 994 BETWEEN LBL 36 TO LBL 42 IAW B737 SRM 51-40-02.
